Overdose on Triamterene

| November 15, 2012 | 0 Comments

Overdosing On Triamteren Medication
Overdosing on Triamterene

The drug Triamterene finds its use in the treatment of ‘Edema’ – a condition that is caused by various factors including heart or liver disease wherein the body tissues retain excessive fluids and swell up. It may be prescribed alone, or along with other drugs for this treatment.

A couple of important facts about Triameterene:

  • Triamterene comes under the category of medications that are known as diuretics, i.e., water pills. It helps by making the kidneys eliminate any unneeded sodium and water from the body through the urine, and at the same time it reduces the loss of potassium from the body.
  • Although this drug has been used successfully in treating many patients in the past, it is not a risk free drug to be consumed in any quantity desired. One has to be very careful in consuming the right dosage prescribed their doctor, and there is certainly no question of consuming this drug without medical supervision.

Those who have taken too much of this drug have reported sever symptoms of overdosing that included:

  • Overactivity of reflexes
  • Increase in urination
  • Fever, high temperature
  • Flushed face
  • Fall in blood pressure
  • Vomiting and severe nausea
  • Electrolyte imbalances
  • Feeling of weakness

In the unfortunate event that you find yourself having overdosed on Triamterene, make sure that you immediately consult your doctor, or call the local poison control number. Immediate medical attention becomes imperative in such circumstances to stop the overdose effects from escalating to more drastic degrees, so ensure you seek treatment right away.

Tags: Overdose on Triamterene, Triamterene, Triamterene Overdose, Triamterene Side Effects

Category: Uncategorized

About admin: View author profile.

Leave a Reply

You must be logged in to post a comment.